首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
FINITE p-GROUPS AND COCLASS THEORY
被引:0
|
作者
:
Saha, Subhrajyoti
论文数:
0
引用数:
0
h-index:
0
机构:
Monash Univ, Sch Math, Clayton, Vic 3800, Australia
Monash Univ, Sch Math, Clayton, Vic 3800, Australia
Saha, Subhrajyoti
[
1
]
机构
:
[1]
Monash Univ, Sch Math, Clayton, Vic 3800, Australia
来源
:
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
|
2021年
/ 104卷
/ 01期
关键词
:
p-groups;
coclass;
SPACE-GROUPS;
CLASSIFICATION;
D O I
:
10.1017/S0004972720001264
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:164 / 166
页数:3
相关论文
共 50 条
[21]
Finite p-groups
Starostin A.I.
论文数:
0
引用数:
0
h-index:
0
Starostin A.I.
[J].
Journal of Mathematical Sciences,
1998,
88
(4)
: 559
-
585
[22]
FINITE P-GROUPS
HOBBY, C
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALABAMA,UNIVERSITY,AL 35486
UNIV ALABAMA,UNIVERSITY,AL 35486
HOBBY, C
[J].
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
22
(02):
: A336
-
A336
[23]
PRO-P GROUPS OF FINITE COCLASS
SHALEV, A
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, University of Oxford, Oxford, OX 1 3LB
SHALEV, A
ZELMANOV, EI
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, University of Oxford, Oxford, OX 1 3LB
ZELMANOV, EI
[J].
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1992,
111
: 417
-
421
[24]
PRO-P-GROUPS OF FINITE COCLASS
LEEDHAMGREEN, CR
论文数:
0
引用数:
0
h-index:
0
机构:
School of Mathematical Sciences, Queen Mary and Westfield College, London, E1 4NS, Mile End Road
LEEDHAMGREEN, CR
[J].
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,
1994,
50
: 43
-
48
[25]
On the number of infinite branches in the graph of all p-groups of coclass r
Eick, B
论文数:
0
引用数:
0
h-index:
0
机构:
Tech Univ Carolo Wilhelmina Braunschweig, Fachbereich Math & Informat, D-38106 Braunschweig, Germany
Tech Univ Carolo Wilhelmina Braunschweig, Fachbereich Math & Informat, D-38106 Braunschweig, Germany
Eick, B
[J].
JOURNAL OF GROUP THEORY,
2005,
8
(06)
: 687
-
700
[26]
GROUPS OF AUTOMORPHISMS OF FINITE P-GROUPS
BOROVIK, AV
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD SCI USSR,MATH INST,NOVOSIBIRSK,USSR
ACAD SCI USSR,MATH INST,NOVOSIBIRSK,USSR
BOROVIK, AV
KHUKHRO, EI
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD SCI USSR,MATH INST,NOVOSIBIRSK,USSR
ACAD SCI USSR,MATH INST,NOVOSIBIRSK,USSR
KHUKHRO, EI
[J].
MATHEMATICAL NOTES,
1976,
19
(3-4)
: 245
-
255
[27]
FINITE VALUATED P-GROUPS
BEERS, D
论文数:
0
引用数:
0
h-index:
0
机构:
NEW MEXICO STATE UNIV,DEPT MATH SCI,LAS CRUCES,NM 88003
NEW MEXICO STATE UNIV,DEPT MATH SCI,LAS CRUCES,NM 88003
BEERS, D
HUNTER, R
论文数:
0
引用数:
0
h-index:
0
机构:
NEW MEXICO STATE UNIV,DEPT MATH SCI,LAS CRUCES,NM 88003
NEW MEXICO STATE UNIV,DEPT MATH SCI,LAS CRUCES,NM 88003
HUNTER, R
WALKER, E
论文数:
0
引用数:
0
h-index:
0
机构:
NEW MEXICO STATE UNIV,DEPT MATH SCI,LAS CRUCES,NM 88003
NEW MEXICO STATE UNIV,DEPT MATH SCI,LAS CRUCES,NM 88003
WALKER, E
[J].
LECTURE NOTES IN MATHEMATICS,
1983,
1006
: 471
-
507
[28]
Finite morphic p-groups
Caranti, A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Trento, Dipartimento Matemat, I-38123 Trento, Italy
Univ Trento, Dipartimento Matemat, I-38123 Trento, Italy
Caranti, A.
Scoppola, C. M.
论文数:
0
引用数:
0
h-index:
0
机构:
Dipartimento Ingn & Sci Informaz & Matemat, I-67100 Coppito, Italy
Univ Trento, Dipartimento Matemat, I-38123 Trento, Italy
Scoppola, C. M.
[J].
JOURNAL OF PURE AND APPLIED ALGEBRA,
2015,
219
(10)
: 4635
-
4641
[29]
Semicomplete Finite p-Groups
Attar, M. Shabani
论文数:
0
引用数:
0
h-index:
0
机构:
Payame Noor Univ, Dept Math, Tehran, Iran
Payame Noor Univ, Dept Math, Tehran, Iran
Attar, M. Shabani
[J].
ALGEBRA COLLOQUIUM,
2011,
18
: 937
-
944
[30]
On the abundance of finite p-groups
Jaikin-Zapirain, A
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Basque Country, Fac Ciencias, Dept Matemat, E-48080 Bilbao, Spain
Univ Basque Country, Fac Ciencias, Dept Matemat, E-48080 Bilbao, Spain
Jaikin-Zapirain, A
[J].
JOURNAL OF GROUP THEORY,
2000,
3
(03)
: 225
-
231
←
1
2
3
4
5
→